Maxigesic Tablets Pain Killer 32s
AED. 25.50
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
Add to Compare
33319048
ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products Throat Pain Medicine
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol...
Panadol Actifast, 20 Tablets
AED. 11.85
Panadol Actifast, 20 Tablets
AED. 11.85
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol...
Add to Compare
33308058
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more...
Panadol Susp 120 mg/5 ml
AED. 13.00
Panadol Susp 120 mg/5 ml
AED. 13.00
Panadol baby & infant suspension (3 months-5 years) provides effective temporary relief from the pain and fever associated with: toothache sore throat childhood infections immunization teething Composition Each 5 ml Contains 120 mg Paracetamol Pack 100 ml How To Use...
Add to Compare
33308072
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol baby & infant suspension (3 months-5 years) provides effective temporary relief from the pain and fever associated with: toothache sore throat...
Panadol Advance 96 tablets
AED. 39.09
Panadol Advance 96 tablets
AED. 39.09
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
Add to Compare
33324465
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol...
Panadol Advance 72 Tablets
AED. 31.05
Panadol Advance 72 Tablets
AED. 31.05
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
Add to Compare
33319971
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol...
Panadol Advance 24 tablets
AED. 11.50
Panadol Advance 24 tablets
AED. 11.50
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
Add to Compare
33308059
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol...
Panadol Extra With Optizorb, 72 Tablets
AED. 36.73
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
Add to Compare
33322884
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough...
Panadol Elixir (5-12 Years), 100ml
AED. 13.50
Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with: Teething Sore throat Childhood infections...
Add to Compare
33308066
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12...
Panadol Extra With Optizorb, 24 Tablets
AED. 14.94
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
Add to Compare
33318908
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough...
Panadol Extra With Optizorb, 48 Tablets
AED. 27.60
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieve pain 3 times more effectively than standard paracetamol.It also contains...
Add to Compare
33318907
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough...
Panadol Night 24 Tablets
AED. 16.50
Panadol Night 24 Tablets
AED. 16.50
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties. Panadol Night provides nighttime...
Add to Compare
33308070
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products Sleep Aids & Supplements
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature...
Panadol Joint 24 Tablets
AED. 29.50
Panadol Joint 24 Tablets
AED. 29.50
Mild to moderate pain of Osteoarthritis and muscle aches Mild to moderate pain including headache, migraine, period pain, pain after dental procedures and toothaches Relieves from fever and pain after vaccination. Panadol Joint is a sustained release formulation that can...
Add to Compare
33329148
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Mild to moderate pain of Osteoarthritis and muscle aches Mild to moderate pain including headache, migraine, period pain, pain after dental procedures...
Adol Drops 15ml
AED. 7.00
Adol Drops 15ml
AED. 7.00
Adol Drops is an analgesic and antipyretic for infants. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 100mg/ml Drops....
Add to Compare
33308644
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol Drops is an analgesic and antipyretic for infants. Used to relieve mild to moderate pain including teething pain, reduce fever and...
Adol Suppositories 125 mg
AED. 6.50
Adol Suppositories 125 mg
AED. 6.50
Adol Suppositories are analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol Suppositories for infants...
Add to Compare
33308728
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol Suppositories are analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve...
Adol Tablets 500mg 48s
AED. 14.00
Adol Tablets 500mg 48s
AED. 14.00
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may accompany various types...
Add to Compare
33308639
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental...
Adol 250 mg Suspension
AED. 6.50
Adol 250 mg Suspension
AED. 6.50
For weak and moderate pain of different causes (including headache, migraine, toothache, neuralgia, myalgia, trauma pain, and burns). Fever in infectious and inflammatory diseases. Components Paracetamol 250MG/5ML SUSPENSION 100ML Pack 100 ml suspension bottle How to use Shake well before...
Add to Compare
33308637
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
For weak and moderate pain of different causes (including headache, migraine, toothache, neuralgia, myalgia, trauma pain, and burns). Fever in infectious and...
Adol Tablets 500mg 96s
AED. 21.50
Adol Tablets 500mg 96s
AED. 21.50
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may accompany various types...
Add to Compare
33308640
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental...
Adol Extra Tablets 48s
AED. 17.50
Adol Extra Tablets 48s
AED. 17.50
Adol Extra Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may accompany...
Add to Compare
33308646
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol Extra Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain...
Adol Syrup 100ml bottle
AED. 5.50
Adol Syrup 100ml bottle
AED. 5.50
Adol syrup is an analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 120 mg/5...
Add to Compare
33308726
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol syrup is an analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and...
Advil 200mg Tablets 50s
AED. 19.50
Advil 200mg Tablets 50s
AED. 19.50
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches...
Add to Compare
33310584
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So...
Advil Children Suspension 100 ml
AED. 15.00
Advil Children Suspension 100 ml
AED. 15.00
Children, Ages 2-11Unsurpassed fever relief in 6 great tasting flavors. When your child has a fever, you know what it's like to wait it out. Children's Advil® Suspension reduces fever fast. It lasts longer up to 8 hours with just...
Add to Compare
33310587
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Children, Ages 2-11Unsurpassed fever relief in 6 great tasting flavors. When your child has a fever, you know what it's like to...
Panalife 120mg/5mL Syrup
AED. 5.00
Panalife 120mg/5mL Syrup
AED. 5.00
Panalife 120mg/5mL Syrup is indicated for the treatment of mild to moderate pain and as an anti-pyretic in children. It is used for the relief of pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunization pyrexia. Composition...
Add to Compare
33322475
ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Panalife 120mg/5mL Syrup is indicated for the treatment of mild to moderate pain and as an anti-pyretic in children. It is used...
Advil Cold & Sinus 20s
AED. 15.00
Advil Cold & Sinus 20s
AED. 15.00
Advil Cold & Sinus is a powerful, non-drowsy relief for tough cold and sinus symptoms. Sinus congestion can also be associated with the swelling of the tissues in the nose known as inflammation. The result is a shrinking of your airways.Advil Cold...
Add to Compare
33310585
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Advil Cold & Sinus is a powerful, non-drowsy relief for tough cold and sinus symptoms. Sinus congestion can also be associated with the swelling...
Nurofen Children 100mg/5 ml 100ml above 3 months
AED. 14.00
Nurofen for Children Baby 3 + months is suitable for relieving common aches, pains, and fever in babies aged 3 months and above. It contains ibuprofen, which starts providing relief from fever in just 15 minutes and lasts up to...
Add to Compare
33309942
ALL Products All Products Best Seller Health Care Pain & Fever
Nurofen for Children Baby 3 + months is suitable for relieving common aches, pains, and fever in babies aged 3 months and...
Panalife 250mg/5mL Syrup
AED. 6.00
Panalife 250mg/5mL Syrup
AED. 6.00
Panalife 250mg/5mL Syrup is indicated for the treatment of mild to moderate pain and as an antipyretic in children. It is used for the relief of pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunization pyrexia. Composition...
Add to Compare
33322476
ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Panalife 250mg/5mL Syrup is indicated for the treatment of mild to moderate pain and as an antipyretic in children. It is used...
Advil 200mg Ibuprufen Liquigel 32s
AED. 22.50
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. Provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of...
Add to Compare
33310586
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. Provide powerful relief...
Profinal 400 mg Tablets 24S
AED. 14.00
Profinal 400 mg Tablets 24S
AED. 14.00
Profinal Tablet is used to relieve mild to moderate pain from a headache, menstrual periods, muscle ache, common cold, toothache, or a backache. This medicine works by reducing the activity of a chemical in the body that causes pain and...
Add to Compare
33308487
ALL Products All Products Best Seller Health Care Pain & Fever
Profinal Tablet is used to relieve mild to moderate pain from a headache, menstrual periods, muscle ache, common cold, toothache, or a...
Maxigesic Tablets 16S
AED. 15.00
Maxigesic Tablets 16S
AED. 15.00
Maxigesic provides double-action pain relief. Maxigesic is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine...
Add to Compare
33319047
ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Maxigesic provides double-action pain relief. Maxigesic is proven in dental studies to reduce pain levels by at least 32% more than either...
Omron Flex Temp Smart Thermometer
AED. 36.00
Digital fever thermometer for oral, axillary and rectal use Flexible tip for highest comfort during measurement, especially for children/babies Protective case to highlight the value of the device The thermometer has sound signal on completion The Omron Flex Temp Smart...
Add to Compare
33301256
ALL Products All Products Best Seller Digital Thermometer Medical Devices & Health Checks Medical Devices & Home Health Care Omron Pain & Fever Thermometers
Digital fever thermometer for oral, axillary and rectal use Flexible tip for highest comfort during measurement, especially for children/babies Protective case to...
Fever Reader
AED. 16.28
Fever Reader
AED. 16.28
Determines temperature in seconds Temperature strips are reusable An easy way to measure temperature
Add to Compare
33302331
ALL Products All Products Baby Care Accessories Best Seller Flents Medical Devices & Health Checks Medical Devices & Home Health Care Mother & Baby Care Pain & Fever Thermometers
Determines temperature in seconds Temperature strips are reusable An easy way to measure temperature
Let's Cool Fever Gel Sheet Adult 4s
AED. 38.13
Let's Cool Fever Gel Sheet for adults absorb and disperse heat effectively and can be used when you become feverish. Perfectly sized, it attaches firmly to your forehead and will not displace at the slightest movement. The cooling gel in...
Add to Compare
33329016
ALL Products All Products Best Seller First Aid First Aid Supports Pain & Fever Personal Care
Let's Cool Fever Gel Sheet for adults absorb and disperse heat effectively and can be used when you become feverish. Perfectly sized,...
Braun PRT2000 Digital Thermometer
AED. 82.75
Braun PRT2000 Digital Thermometer A handy digital thermometer– age-adjustable fever guidance that takes the guesswork out of interpreting a child’s temperature.
Add to Compare
33325837
ALL Products All Products Best Seller Braun Digital Thermometer Medical Devices & Health Checks Medical Devices & Home Health Care Pain & Fever Thermometers
Braun PRT2000 Digital Thermometer A handy digital thermometer– age-adjustable fever guidance that takes the guesswork out of interpreting a child’s temperature.
Oscillococcinum 1gm Tube Of Pellets
AED. 49.00
Temporarily relieves flu-like symptoms Homeopathic medicine for flu Prevention and treatment of flu like symptoms. Natural products. For adults and children over 2 years Oscillococcinum Is a Homeopathic Medicine for the Relief of Flu-Like Symptoms Non-drowsy Adults & Children Day...
Add to Compare
33310635
ALL Products All Products Best Seller Cough & Cold Health Care Pain & Fever
Temporarily relieves flu-like symptoms Homeopathic medicine for flu Prevention and treatment of flu like symptoms. Natural products. For adults and children over...
Braun Braun Thermoscan 7 Ear Thermometer - IRT6520
AED. 351.50
Braun ThermoScan® 7 is the flagship product of Braun thermometers. This ear thermometer features the new patented Age Precision® Technology – age-adjustable fever guidance that completely takes the guesswork out of interpreting the child’s temperature. The no.1 brand used and...
Add to Compare
33319040
ALL Products All Products Best Seller Braun Digital Thermometer Medical Devices & Health Checks Medical Devices & Home Health Care Pain & Fever Thermometers
Braun ThermoScan® 7 is the flagship product of Braun thermometers. This ear thermometer features the new patented Age Precision® Technology – age-adjustable...
Let's Cool Fever Gel Sheet Infant 4s
AED. 38.13
Let's Cool Fever Gel Sheet for babies absorb and disperse heat effectively and can be used when your baby becomes feverish. Perfectly sized, it attaches firmly to your baby's forehead and will not displace at the slightest movement. The cooling...
Add to Compare
33329017
ALL Products All Products Baby Care Accessories Best Seller Mother & Baby Care Pain & Fever
Let's Cool Fever Gel Sheet for babies absorb and disperse heat effectively and can be used when your baby becomes feverish. Perfectly...
Pigeon Fever Cool Plaster 6 pieces - 5090
AED. 29.40
When your little baby has a sudden temperature, Pigeon Fever Cool Plaster helps you to lower the temperature of your baby. These strips cool down the fever. They are very convenient and easy to use. All you need to do...
Add to Compare
33313860
ALL Products All Products Baby Care Accessories Best Seller Hot & Cold Compresses Hot/Cold Compresses Lifestyle Medical Devices & Home Health Care Mother & Baby Care Pain & Fever Pigeon Baby
When your little baby has a sudden temperature, Pigeon Fever Cool Plaster helps you to lower the temperature of your baby. These...
Sold out
Tempo Cool Fever Gel Cooling Sheet
AED. 31.50
tempo Cool Fever Gel Cooling Sheet is a water-based gel sheet that contains water and polymer, it is a non-pharmaceutical product designed for temporary fever relief. The sheet contains a high percentage of water which works with the bodies natural...
Add to Compare
33320249
All Products Baby Care Accessories Best Seller Hot & Cold Compresses Hot/Cold Compresses Lifestyle Medical Devices & Home Health Care Mother & Baby Care Pain & Fever
tempo Cool Fever Gel Cooling Sheet is a water-based gel sheet that contains water and polymer, it is a non-pharmaceutical product designed...
Tempo Cool Infant Fever Gel Cooling Sheet
AED. 31.50
tempo Cool Infant Fever Gel Cooling Sheet is a water-based gel sheet that contains water and polymer, it is a non-pharmaceutical product designed for temporary fever relief. The sheet contains a high percentage of water which works with the bodies...
Add to Compare
33320248
ALL Products All Products Baby Care Accessories Best Seller Mother & Baby Care Pain & Fever
tempo Cool Infant Fever Gel Cooling Sheet is a water-based gel sheet that contains water and polymer, it is a non-pharmaceutical product...
Pic VedoClear Digital Thermometer
AED. 30.00
The large display makes it easy to see whether you have a fever or not. There's a memory feature that stores the last reading, and an audible alarm: the thermometer beeps at the end of the reading if the temperature...
Add to Compare
33320147
ALL Products All Products Best Seller Digital Thermometer Medical Devices & Health Checks Medical Devices & Home Health Care Pain & Fever PIC Thermometers
The large display makes it easy to see whether you have a fever or not. There's a memory feature that stores the...
Parasustain Paracetamol Tablets 48s
AED. 32.50
Parasustain tablets is a controlled release tablet with 665mg of Paracetamol. Parasustain "paracetamol 665 mg" uses include: Fast, long-lasting relief of pain associated with osteoarthritis Backaches Mild to moderate joint and muscular pain such as sprains, strains, and sports injuries....
Add to Compare
33321314
ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Parasustain tablets is a controlled release tablet with 665mg of Paracetamol. Parasustain "paracetamol 665 mg" uses include: Fast, long-lasting relief of pain...
Panadol Cold & Flu Day, 24 Caplets
AED. 11.50
Panadol Cold + Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for day time relief. Benefits Blocked and runny nose Headache and body ache Fever Sinus and pain relief Composition Paracetamol 500...
Add to Compare
33308065
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Cold + Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for day time...
Panadol Cold & Flu All In One, 24 Tablets
AED. 14.50
Panadol Cold & Flu All in one tablet provides relives from cold + flu symptoms including chesty cough. Panadol Cold & flu All in one tablet can be used for the relief of: Chesty cough Nasal Congestion Sore throat Headache...
Add to Compare
33308062
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Cold & Flu All in one tablet provides relives from cold + flu symptoms including chesty cough. Panadol Cold & flu...
Panadol Cold & Flu Green Tablets 24's
AED. 11.50
Panadol Cold + Flu caplets provide nighttime relief from Cold and flu symptoms. It can be used for: Blocked and runny nose Headache and body ache Fever Sinus pain/ Congesion Itchy and watery eyes Sneezing Composition Paracetamol = 500 mg...
Add to Compare
33308064
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Cold + Flu caplets provide nighttime relief from Cold and flu symptoms. It can be used for: Blocked and runny nose...
Panadol Sinus, 24 Caplets
AED. 12.00
Panadol Sinus, 24 Caplets
AED. 12.00
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain Nasal congestion Headache composition paracetamol = 500 mg pseudoephedrine hydrochloride=30 mg pack 24 tabs how to use panadol...
Add to Compare
33308071
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain...
Itami Pain Patches 10s
AED. 87.50
Itami Pain Patches 10s
AED. 87.50
Itami is a self-adhesive medicated patch (10x14 cm) containing 140mg Diclofenac Sodium which is a non-steroidal anti-inflammatory drug. - What are Itami patches used for? Itami patches have analgesic & anti-inflammatory effect & used as a topical treatment (applied on...
Add to Compare
33307839
Abdomen & Back Support ALL Products All Products Best Seller Health Care Neck Support Pain & Fever Pain Patches
Itami is a self-adhesive medicated patch (10x14 cm) containing 140mg Diclofenac Sodium which is a non-steroidal anti-inflammatory drug. - What are Itami...
Kids 0-9 Teething Syrup 25 ml
AED. 60.00
Kids 0-9 Teething Syrup 25 ml
AED. 60.00
Kids 0-9 Teething Syrup is to soothe and naturally relieve your child's teething pain so that they spend the least amount of time in pain in order for them to get more comfortable sleep. Most of a baby's first teeth...
Add to Compare
33319042
ALL Products All Products Best Seller Health Care Pain & Fever
Kids 0-9 Teething Syrup is to soothe and naturally relieve your child's teething pain so that they spend the least amount of...
Kids 0-9 Pain & Fever Syrup 25 ml
AED. 60.00
Kids 0-9 Pain & Fever Syrup 25 ml is a homeopathic medicine to help reduce the fever and relieve pain.It's composed of natural homeopathic ingredients, with a good taste of cherry.It helps to relieve:- Sore throat- Headaches- Toothaches- SorenessOur Oral...
Add to Compare
33319041
ALL Products All Products Best Seller Health Care Pain & Fever
Kids 0-9 Pain & Fever Syrup 25 ml is a homeopathic medicine to help reduce the fever and relieve pain.It's composed of...
Capsidol Cream 100gm
AED. 38.00
Capsidol Cream 100gm
AED. 38.00
Capsidol Cream is specifically formulated for kind of pain that is initiated or caused by a primary lesion or dysfunction in the nervous system e.g. Neuropathic Diabetic pain (numbness, tingling & burning unpleasant sensation) Muscle pain or joint pain caused...
Add to Compare
33307806
ALL Products All Products Best Seller Health Care Pain & Fever
Capsidol Cream is specifically formulated for kind of pain that is initiated or caused by a primary lesion or dysfunction in the...
Biofreeze Gel Topical Pain relief
AED. 59.00
Biofreeze Gel has been the secret weapon of clinical professionals and athletes providing cold therapy pain relief for sore muscles, backaches, sore joints, and arthritis. Overcome pain and get back to your best fast with the #1 clinically recommended topical...
Add to Compare
33307907
ALL Products All Products Best Seller Health Care Pain & Fever
Biofreeze Gel has been the secret weapon of clinical professionals and athletes providing cold therapy pain relief for sore muscles, backaches, sore...
Biofreeze Spray
AED. 59.00
Biofreeze Spray
AED. 59.00
Biofreeze has been the secret weapon of clinical professionals and athletes providing cold therapy pain relief for sore muscles, backaches, sore joints and arthritis. Overcome pain and get back to your best fast with the #1 clinically recommended topical pain...
Add to Compare
33307909
ALL Products All Products Best Seller Health Care Pain & Fever
Biofreeze has been the secret weapon of clinical professionals and athletes providing cold therapy pain relief for sore muscles, backaches, sore joints...

Showing: 1 - 50 of 102 total

You have successfully subscribed!